# SDR SWAA2020021341375

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 57,011 hours, 27,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R/H SIDE AISLE PHOTOLUMINESCENT STRIP NOT SECURED. / SECURED PHOTOLUMINESCENT STRIP PER SIP.
